MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD

NELLCOR PURITAN BENNETT MEXICO SA VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Model Number 8886828006
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the blue part of the device has heated and melted.It was stated that smoke appeared.The device has been turned off.There was no patient injury.

Brand Name
VITAL VUE
Common Device Name
ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key9982425
Report Number1282497-2020-00013
Device Sequence Number19954009
Product Code HBI
UDI-Device Identifier10884521176089
UDI-Public10884521176089
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K883201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number8886828006
Device Catalogue Number8886828006
Device Lot Number182080012K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1